# SDR ASAA1048266

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 36,324 hours, 19,999 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455280
- Condition: Punctured
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TAB PUNCTURED AT TAB MAST FAIRING.  REMOVED DAMAGED PLYS BONDED REPAIR.
